# SDR VNAA2017021000013

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 29,078 hours, 28,775 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  ADJUSTED SERVICE DOOR PROXIMITY SENSOR.
